Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 81, NWS Wichita, KS

September 9, 2016Montgomery County, Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 9:12 PM CDT for Montgomery County, Wilson County, Kansas. It took effect at Sep 10, 2016, 12:06 PM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 9:12 PM CDT (02:12 UTC)
In effect from
Sep 10, 2016, 12:06 PM CDT
Expired
Sep 11, 2016, 2:55 PM CDT
In force
27 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 124 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River at Independence (IDPK1). The gauge peaked at 28.15 ft at Sep 11, 2016, 11:00 PM CDT.

actionminormoderate204009/1009/1109/12
Action stage
28 ft
Minor stage
30 ft
Moderate stage
47.6 ft
Major stage
53 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07170500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

826 
WGUS43 KICT 100212
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT FRI SEP 9 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC125-205-101612-
/O.NEW.KICT.FL.W.0081.160910T1706Z-160911T1955Z/
/IDPK1.1.ER.160910T1706Z.160911T0000Z.160911T0755Z.NO/
912 PM CDT FRI SEP 9 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Verdigris River At Independence.
* From Saturday afternoon until Sunday afternoon.
* At  9:00 PM Friday the stage was 16.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday afternoon and 
  continue to rise to near 31.9 feet by Saturday evening. The river 
  will fall below flood stage by early Sunday morning.


&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Independence       30.0  16.6  Fri 09 PM   31.9  19.6   9.2
    
&&
    
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558


$$

JAS
5 follow-up statements
300 
WGUS83 KICT 100714
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
214 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC125-205-102114-
/O.EXT.KICT.FL.W.0081.160910T2225Z-160911T1418Z/
/IDPK1.1.ER.160910T2225Z.160911T0000Z.160911T0218Z.NO/
214 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Verdigris River At Independence.
* From this afternoon until Sunday morning.
* At 2:00 AM Saturday the stage was 20.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 30.5 feet by this evening. The river will 
  fall below flood stage by tonight.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Independence    30.0  20.8  Sat 2 AM    27.0   13.2    6.7
    
&&
     
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558


$$
293 
WGUS83 KICT 101349
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
849 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC125-205-110349-
/O.EXT.KICT.FL.W.0081.160911T0336Z-160912T0517Z/
/IDPK1.1.ER.160911T0336Z.160911T1200Z.160911T1717Z.NO/
849 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Verdigris River At Independence.
* From this evening until late Sunday night.
* At  8:00 AM Saturday the stage was 23.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.5 feet by Sunday morning. The river will fall below 
  flood stage by early Sunday afternoon.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Independence    30.0  23.9  Sat 08 AM   31.5   24.6   22.9
    
&&
     
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558


$$
204 
WGUS83 KICT 101846
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
146 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-110846-
/O.EXT.KICT.FL.W.0084.160910T1925Z-160911T2125Z/
/ATOK1.1.ER.160910T1925Z.160911T0600Z.160911T0925Z.NO/
146 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Verdigris River At Altoona.
* From this afternoon until Sunday afternoon.
* At  1:30 PM Saturday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 19.4 feet by early Sunday morning. The river will fall
  below flood stage by early Sunday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the river bridge off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Altoona         19.0  19.0  Sat 01 PM   18.7   14.3   12.3
    
&&
     
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$

KSC125-205-110846-
/O.EXT.KICT.FL.W.0081.160911T0541Z-160912T0632Z/
/IDPK1.1.ER.160911T0541Z.160911T1200Z.160911T1832Z.NO/
146 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Verdigris River At Independence.
* From late tonight until late Sunday night.
* At  1:00 PM Saturday the stage was 25.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 31.3 feet by Sunday morning. The river 
  will fall below flood stage by early Sunday afternoon.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Independence    30.0  25.3  Sat 01 PM   31.3   25.7   22.9
    
&&
     
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558


$$
696 
WGUS83 KICT 110052
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
752 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-111452-
/O.EXT.KICT.FL.W.0084.000000T0000Z-160911T1800Z/
/ATOK1.1.ER.160910T2103Z.160911T0045Z.160911T0600Z.NO/
752 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Verdigris River At Altoona.
* Until Sunday afternoon.
* At  7:45 PM Saturday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the river bridge off of Highway 47 occurs. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Altoona            19.0  19.1  Sat 08 PM    16.2  12.8  12.2
    
&&
    
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$

KSC125-205-111452-
/O.EXT.KICT.FL.W.0081.160911T1132Z-160912T0112Z/
/IDPK1.1.ER.160911T1132Z.160911T1200Z.160911T1312Z.NO/
752 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Verdigris River At Independence.
* From Sunday morning until Sunday evening.
* At  7:00 PM Saturday the stage was 26.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 30.1 feet by Sunday morning. The river will fall below
  flood stage by Sunday afternoon.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Independence       30.0  26.3  Sat 07 PM    27.9  23.7  22.4
    
&&
    
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558


$$
029 
WGUS83 KICT 110828
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
328 AM CDT SUN SEP 11 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.
 
...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades, especially
at night! Nearly two feet of water will carry most vehicles away.
Turn around don't drown.

&&

KSC205-112031-
/O.EXT.KICT.FL.W.0084.000000T0000Z-160911T2031Z/
/ATOK1.1.ER.160910T2103Z.160911T0416Z.160911T0831Z.NO/
328 AM CDT SUN SEP 11 2016

The Flood Warning continues for
  The Verdigris River At Altoona.
* Until this afternoon.
* At  3:15 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  early this morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the river bridge off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Altoona        19.0   19.0  Sun 3 AM    13.6   12.3   12.2
    
&&
     
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$

KSC125-205-110858-
/O.CAN.KICT.FL.W.0081.000000T0000Z-160912T0112Z/
/IDPK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
328 AM CDT SUN SEP 11 2016

The Flood Warning is cancelled for
  The Verdigris River At Independence.
* At  3:01 AM Sunday the stage was 27.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will crest below flood stage at 28.0 feet this
  afternoon.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Independence   30.0   27.1  Sun 3 AM    25.9   23.0   22.1
    
&&
     
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 7:01 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Sep 9, 7:01 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Monday night)
Issued at 236 PM CDT Fri Sep 9 2016

A cold front bisecting central and southwest Kansas is progged to
move south and east becoming a focus for deep moist convection
this afternoon and evening. Cinh is progged to erode by 20-21z
with some clearing in the wake of morning shower activity. This
should support scattered to numerous storms developing with
convergence along the southward advancing cold front late this
afternoon and evening. The airmass ahead of the front remains
moist with high PWATS and deep warm cloud depths progged. This
will support torrential rainfall once again but the front is
expected to be progressive limiting the duration of the heaviest
rain with the highest amounts in the 1-3" range expected across
mainly southeast KS. A few reports of large hail and damaging
winds are also expected within a moderately unstable airmass with
deep layer shear of 30-40 kts.

Sat-Sun...A stable post-frontal regime is anticipated over the
weekend with highs falling back into the mid and upper 70s across
the area on Sat. A ridge of high pressure will bring light winds
and sunny conditions. Surface high pressure will translate
eastward over the Ohio Valley area on Sunday allowing breezy
southerly winds to return to central KS with highs remaining below
climate normals with readings in the upper 70s/lower 80s.

A shortwave trough is progged to approach late Monday while
another front sags into the Central Plains. Maintained low pops
across central KS Monday afternoon with chances increasing across
much of the region on Monday night.

.LONG TERM...(Tuesday through Friday)
Issued at 236 PM CDT Fri Sep 9 2016

The large scale pattern will feature a mid/upper trough over the
Central Great Basin area while southwest mid/upper flow is progged
over the Central Plains states early in the week. This trough is
progged to track eastward over the Northern Rockies toward the
Northern Plains through the week. This may allow unsettled weather
to persist through much of the upcoming week as more subtle
shortwave troughs lift northeast across the Rockies keeping low
probabilities for showers and storms in the forecast. Seasonably
cool temperatures are also anticipated with highs in the 70s and
low 80s while lows remains mostly in the 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 701 PM CDT Fri Sep 9 2016

Numerous thunderstorms will spread southeast across southern and
eastern KS this evening, along a southward surging strong cold
front. Gusty winds, small hail and torrential rainfall will
accompany this activity. Storms should exit Wichita by around 10
pm, lingering past midnight at Chanute. Additionally, a brief
period of MVFR ceiling is likely in wake of the front, along with
strong/gusty north winds. Clear skies and breezy north winds
expected later this evening/tonight through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    57  77  54  81 /  90   0   0   0
Hutchinson      55  76  54  81 /  90   0   0   0
Newton          55  76  53  79 /  90   0   0   0
ElDorado        57  76  53  79 /  90   0   0   0
Winfield-KWLD   60  78  54  81 /  90   0   0   0
Russell         51  76  54  83 /  20   0   0   0
Great Bend      52  75  54  83 /  40   0   0   0
Salina          54  76  53  81 /  90   0   0   0
McPherson       54  76  53  80 /  90   0   0   0
Coffeyville     63  78  51  81 /  80  10   0   0
Chanute         60  77  50  79 /  80   0   0   0
Iola            59  76  51  78 /  80   0   0   0
Parsons-KPPF    61  77  51  80 /  80  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
403 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL
SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE
ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN
IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER
TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS FOR MORE DETAILS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 9, 8:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     FLASH FLOOD      3 NE HARPER             37.31N 97.99W
09/09/2016                   HARPER             KS   EMERGENCY MNGR

            WATER FLOWING OVER K-2 NORTHEAST OF HARPER.

&&

METZGER
Local storm report, Sep 9, 8:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 W ANTHONY             37.15N 98.04W
09/09/2016                   HARPER             KS   EMERGENCY MNGR

            NUMEROUS 4 INCH LIMBS DOWN IN ANTHONY.

&&

METZGER
Special weather statement, Sep 9, 9:00 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT FRI SEP 9 2016

KSZ092-100300-
SUMNER KS-
900 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER WELLINGTON...MOVING EAST AT 40
  MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...BELLE PLAINE...CALDWELL...OXFORD...ARGONIA...
  SOUTH HAVEN...GEUDA SPRINGS...MAYFIELD...MILAN...RIVERDALE...
  PERTH AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3735 9780 3747 9716 3721 9715 3707 9715
      3702 9780
TIME...MOT...LOC 0200Z 250DEG 36KT 3726 9739

KETCHAM
Local storm report, Sep 9, 9:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     FLASH FLOOD      EL DORADO               37.82N 96.86W
09/09/2016                   BUTLER             KS   EMERGENCY MNGR

            THE COMMUNITIES OF ANDOVER...AUGUSTA AND EL DORADO ARE
            ALL EXPERIENCING SEVERAL STREETS FLOODED. ALSO VARIOUS
            ROADS FLOODED BETWEEN TOWANDA AND POTWIN WITH A STRANDED
            MOTORIST.

&&

ADK
Local storm report, Sep 9, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     FLASH FLOOD      4 E DOWNTOWN WICHITA    37.69N 97.28W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER OVER ROAD AT 2ND AND BLECKLY WITH STALLED VEHCILES,
            WATER RESCUE IN PROGRESS.

&&

METZGER
Local storm report, Sep 9, 9:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     FLASH FLOOD      EAST WICHITA            37.68N 97.26W
09/09/2016                   SEDGWICK           KS   EMERGENCY MNGR

            WATER RESCUE NEAR 2ND AND BLECKLEY.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:01 PM CDTSpecial Weather StatementICTSedgwick29 min
Sep 9, 7:05 PM CDTSpecial Weather StatementICTHarvey55 min
Sep 9, 7:10 PM CDTSpecial Weather StatementICTSumner65 min
Sep 9, 7:20 PM CDTSevere Thunderstorm WarningICTSumner27 min
Sep 9, 7:27 PM CDTSpecial Weather StatementICTKingman63 min
Sep 9, 7:32 PM CDTSevere Thunderstorm WarningICTSedgwick58 min
Sep 9, 7:41 PM CDTFlash Flood WarningICTSedgwick14 hr
Sep 9, 7:48 PM CDTSpecial Weather StatementICTButler57 min
Sep 9, 8:05 PM CDTFlash Flood WarningICTButler14 hr
Sep 9, 8:08 PM CDTSpecial Weather StatementICTHarper67 min
Sep 9, 8:16 PM CDTFlash Flood WarningICTHarper14 hr
Sep 9, 8:40 PM CDTFlash Flood WarningICTGreenwood14 hr
Sep 9, 9:00 PM CDTSpecial Weather StatementICTSumner60 min
Sep 9, 9:50 PM CDTSpecial Weather StatementICTCowley55 min
Sep 9, 10:24 PM CDTRiver Flood WarningICTSedgwick15 hr
Sep 9, 10:55 PM CDTAreal Flood WarningICTCowley, Sumner12 hr
Sep 9, 11:05 PM CDTFlash Flood WarningICTSumner8 hr
Sep 10, 1:44 AM CDTAreal Flood WarningICTAllen, Woodson12 hr
Sep 10, 3:13 AM CDTRiver Flood WarningICTChase, Lyon35 hr
Sep 10, 9:00 AM CDTRiver Flood WarningICTWilson35 hr
Sep 10, 9:35 AM CDTAreal Flood WarningICTSedgwick9 hr
Sep 10, 9:41 AM CDTAreal Flood WarningICTButler9 hr
Sep 10, 11:32 AM CDTAreal Flood WarningICTSumner8 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.